# SDR HEEA0010286

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Condition: Flag Sticks
- Location: Cockpit Hsi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI INDICATOR OFF FLAG INTERMITTENTLY STICKS.
